# SDR COMA0660568

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 16,272 hours, 13,427 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0896B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,738 hours, 5,649 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4980 - FLAPS FAIL CAUTION ON APPROACH, APPROX 160 KTS, FLAPS AT 45 DEGREES.  LANDED WITHOUT INCIDENT.  FECU AND LEFT BPSU FAILED.  FECU WENT INTO WAIT MODE AND WOULD NOT PROVIDE FAULT LOG.  FAULT LOG CAME FROM REPLACEMENT FECU.  REPLACED LEFT BPSU.  NO FURTHER DEFECTS NOTED.
